# SDR QMLA2011012511013

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 3,862 hours, 9,993 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,581 hours, 3,598 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Potentiometer
- Part number: 094400
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN AND COLLECTIVE ROLLED TO IDLE, PILOT NOTICED  FLASHING YELLOW GOV LIGHT ILLUMINATED.  PILOT SHUTDOWN ACFT.  MECHANIC REVIEWED VEMD FAILURE PAGE ON MX MENU OF VEMD.  VEMD INDICATED FAILURE, TEST REF 120, LRU "NF TRIM POT" IN RED.  REMOVED NF TRIM POTENTIOMETER WAS R & R WITH NEW.  GROUND RUN AND CHECK FLIGHT REVEALED NORMAL OPERATION.  ACFT WAS RETURNED TO SERVICE.
